Adjusting to New HIV Meds

527 total views, 5 views today

Starting My HIV Meds Again.

Last week I Was admitted to the hospital after being sick for 2 weeks and not getting better.
It turns out I had sinusitis and thrush in my esophagus. So they put me on antibiotics for both
of those things, and started me back on my HIV medicine all at the same time so it’s been a little rough.

The three medicines I’m Taking now for the HIV are Tivicay, Truvada, and Prezcobix.

Thankfully I don’t have to do the injections any more and I am tolerating it alright but starting
the antibiotics at the same time I don’t know what making me so nauseous.

I’ll be off the antibiotics in a few days though and hopefully can stick to my antivirals because right now
I have single digit t-cells and my viral load is very high.

I usually respond very well to medicines when I take them properly (which is a whole different story)
So Hopefully in a few weeks I will be undetectable, and my t-cells can start going up.

My New Hiv Medications. Truvada, Tivicay, Prezcobix

Related posts

2 thoughts on “Adjusting to New HIV Meds

  1. hi Ryan, I had a series of sinus infections and was on 1500 mg of Zithromax per month. I had sinus surgery and have not had any infections since. Thrush in your esophagus is called esophageal candidiasis. I would be seen by ears nose and throat to see what your options are. My HIV has crossed though the CNS, central nervous system. Get that viral load down my friend,don’t give up where are you getting treatment. I am in boston

    1. Thanks I definitely have sinus issues what kind of surgery did they do ?
      Im working on staying on my anti-virals, out of everything that is the hardest part.
      I always take them and dont take them and really screw them up even though I know
      its the most important thing to take them properly and not miss doses, I just hate taking medicine i’m so sick of it. But i’ll hang in there need to be around for a while longer 🙂
      Im tolerating them okay.